# SDR SWAA2022020163797

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N577WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 55,212 hours, 25,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Lh Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LH AFT CARGO FLOOR TO SIDEWALL SUPPORT PLATE CLIP HAS CORROSION AT STA 727+5 BOTTOM SIDE / REMOVED DAMAGED L/H ACB FLOOR TO SIDEWALL SUPPORT PLATE CLIP;PER SRM 51-40-02-0G-0. FABRICATED AND INSTALLED NEW 146A7504-3 CLIP PER SRM 51-40-02-0G-0 AND DWG #146A7504. THERE ARE NO ALLOWABLE DAMAGE LIMITATIONS ESTABLISH IN THE SRM. PART WAS FOUND TO BE OUT OF LIMITS. 41473U 25SEP17 55860C 25SEP17
